# SDR SWIA20231027812

- Difficulty date: August 12, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE FAILED THE GO NO-GO CHECK OF THE DIAMETER OF THE HOLES.   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE FUSELAGE SIDE IAW CRJ 200 SRM 53-21-23 AND DWG 601R31527 REV. AM, REO 601R-53-21-656 REV -A DATED 2017-03-06  AND REO 601R-53-21-814 REV. B DATED 2017-06-05. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS.
